# SDR SWAA2025042119351

- Difficulty date: March 29, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE LOCATED AT STRINGER 27R BSTA 360 PLUS 2 INCHES AT ELECTRONIC COMPARTMENT.  REPLACED SPLICE AND FASTENERS; LOCATED AT STRINGER 27R BSTA 360 PLUS 2 INCHES AT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 140A9101;SHEET 33; REV-.
